# SDR DALA2025110308008

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pad
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PASSENGER CREW DOOR 842 STOP PAD FWD POSITION 2 - 4 AND A FT POSITION 1 - 2 - 4 IN PASSENGER CABIN.   REPLACED PASSENGER CREW DOOR 842 STOP PAD FWD POSITION 2-4 AND AFT POSITION 1-2-4 IN PASSENGER CABIN (5 EA) AS PER A320 FAM AMM 52-13-31-000-002-A AND AS PER A320 FAM AMM 52-13-31-400-002-A. (1282375).
